Access count of this item: 177

Files in This Item:
File Description SizeFormat 
0990-7.pdf845.57 kBAdobe PDFView/Open
Title: Quadratic and Superlinear Convergence of the Huschens Method for Nonlinear Least Squares Problems
Other Titles: 非線形最小2乗問題に対するHuschens法の2次および超1次収束性(科学技術における数値計算の理論と応用II)
Authors: OGASAWARA, Hideho
YABE, Hiroshi
Author's alias: 小笠原, 英穂
矢部, 博
Issue Date: Apr-1997
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 990
Start page: 62
End page: 71
URI: http://hdl.handle.net/2433/61101
MR Number: 1608737
Appears in Collections:0990 科学技術における数値計算の理論と応用II

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.